MathSciNet Relay Station
MathSciNet bibliographic data
MR1718279 11A51 (11R18 11Y05)
Sun, Qi; Ren, Debin; Hong, Shaofang; Yuan, Pingzhi; Han, Qing A new class of Aurifeuillian factorizations of $M^n\pm1$. Sci. Math. 2 (1999), no. 3, 353–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement